Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 20, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Mar 3, 2012, 3:32 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2012, 3:32 AM CST (09:32 UTC)
- Expired
- Mar 3, 2012, 4:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
525 WHUS73 KGRB 030932 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 332 AM CST SAT MAR 3 2012 ...GUSTY WEST WINDS TODAY... .GUSTY WEST WINDS WILL CONTINUE TODAY IN THE WAKE OF A LOW PRESSURE SYSTEM. WINDS WILL TURN NORTHWEST THEN NORTH AND DIMINISH LATE THIS AFTERNOON. LMZ541>543-031745- /O.CAN.KGRB.GL.W.0007.000000T0000Z-120303T1200Z/ /O.NEW.KGRB.SC.Y.0020.120303T0932Z-120303T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 332 AM CST SAT MAR 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST WINDS 15 TO 25 KTS WITH A FEW GUSTS TO 30 KTS THIS MORNING...THEN NORTHWEST 10 TO 20 KTS LATE AFTERNOON. * WAVES...WAVES 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
928 WHUS73 KGRB 031621 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1021 AM CST SAT MAR 3 2012 ...GUSTY WEST WINDS TODAY... .GUSTY WEST WINDS WILL CONTINUE TODAY IN THE WAKE OF A LOW PRESSURE SYSTEM. WINDS WILL TURN NORTHWEST THEN NORTH AND DIMINISH LATE THIS AFTERNOON. LMZ541>543-032200- /O.CON.KGRB.SC.Y.0020.000000T0000Z-120303T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1021 AM CST SAT MAR 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WINDS...WEST WINDS 15 TO 25 KTS WITH A FEW GUSTS TO 30 KTS THIS MORNING...THEN NORTHWEST 10 TO 20 KTS LATE AFTERNOON. * WAVES...WAVES 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
088 WHUS73 KGRB 032056 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 256 PM CST SAT MAR 3 2012 ...GUSTY NORTHWEST WINDS WILL DIMINISH BY LATE AFTERNOON... .GUSTY NORTHWEST WINDS WILL DIMINISH BY LATE AFTERNOON AS LOW PRESSURE WELL TO THE EAST OF THE REGION CONTINUES TO PULL AWAY. LMZ541>543-032200- /O.CON.KGRB.SC.Y.0020.000000T0000Z-120303T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 256 PM CST SAT MAR 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WINDS...NORTHWEST WINDS 15 TO 25 KTS WILL DIMINISH TO 10 TO 20 KTS BY LATE AFTERNOON. * WAVES...WAVES 3 TO 5 FT SUBSIDING TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 2, 10:57 PM CST, 4 hours 35 minutes earlier.
Area forecast discussion, Mar 2, 10:57 PM CST, 4 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1057 PM CST FRI MAR 2 2012 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .UPDATE... WILL LET REMAINING HEADLINES GO TO UNTIL MIDNIGHT. TE && .PREV DISCUSSION...ISSUED AT 759 PM CST FRI MAR 2 2012... UPDATE...BACK EDGE OF MODERATE SNOW NOW MOVING INTO OUTAGAMIE...WINNEBAGO COUNTIES. VISIBILITIES OVER MUCH OF WESTERN ADVISORY AREA GREATER THAN 2 MILES. FORESEE CANX THAT PART OF ADVISORY AT 9PM...WITH EARLIER END TIMES FOR PART OF THE WARNING TOO. LATEST HRR/18Z NAM SEEMS TO HAVE HANDLE ON TRENDS. ZONE UPDATE SENT PAST HOUR TO PUT MORE OF A GRADIENT EAST TO WEST WITH SNOW TOTALS AND REMOVE THUNDER...AS THAT AREA STAYED TO OUR SOUTHEAST AS PORTRAYED BY NAM. DISCUSSION ISSUED AT 542 PM CST FRI MAR 2 2012... SHORT TERM...TONIGHT AND SATURDAY. ONGOING WINTER STORM STILL ON TARGET WITH SNOWFALL TOTALS OF 5 TO 10 INDICES FROM GREEN BAY AND THE FOX CITIES EAST TO THE LAKE. SNOW FALL TOTALS SHOULD DROP OFF RAPIDLY WEST OF GREEN BAY AND FOX CITIES WITH LITTLE ACCUMULATION EXPECTED WEST OF INTERSTATE 39. WITH SNOW SPREADING NORTHWARD A LITTLE QUICKER THAN ANTICIPATED...MOVED UP THE STARTING TIME OF THE HEADLINES THAT WEREN'T ALREADY IN EFFECT ACROSS NORTHEAST WISCONSIN. SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR CAN BE EXPECTED WITH THE HEAVIER BANDS OF SNOW ACROSS NORTHEAST WISCONSIN. GUSTY NORTHERLY WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH WILL CREATE AREAS OF BLOWING SNOW AND NEAR WHITE OUT CONDITIONS. SNOW SHOULD TAPER OFF OR END OVERNIGHT FOR A PERIOD OF TIME. UPPER DISTURBANCE MOVING ACROSS THE REGION ON SATURDAY WILL BRING ANOTHER ROUND OF LIGHT TO THE REGION. HAVE LIKELY CHANCES FOR SNOW WITH THIS FEATURE. COULD BE AN INCH OR TWO ACROSS THE NORTH AND AN INCH OR LESS OVER THE SOUTH. DECIDED TO SEPARATE THE TWO SYSTEM AND MENTIONED ADDITIONAL ACCUMULATION TO ACCOUNT FOR THE SNOW SATURDAY. LONG TERM...SAT NGT THRU NXT FRI. LITTLE CHANGE SEEN ON THE MDLS THRU THE MIDDLE OF NXT WEEK AS ONE LONGWAVE TROF EXITS THE ERN CONUS ON MON JUST AS THE NXT LONGWAVE TROF HITS THE WEST COAST. UNFORTUNATELY...MDLS DO NOT AGREE ON THE EWD MOVEMENT OF THIS SECOND UPR TROF ACROSS THE CONUS WITH A WIDE SPREAD OF SOLNS WHICH MAKES BOTH PCPN CHCS AND TEMPS VERY DIFFICULT TO DISCERN. ON THE PLUS SIDE...A RELATIVELY FLAT UPR RDG IN THE CNTRL CONUS TO BRING A TASTE OF SPRING TO WI AT MID-WEEK BEFORE A CDFNT ARRIVES AND BRINGS THE NXT CHC OF SIGNIFICANT PCPN TO NE WI. MAY NEED TO LEAVE A CHC OF SNOW SHWRS ACROSS SRN SECTIONS OF THE FCST AREA SAT EVENING AS THE SFC TROF CONTS TO SAG SWD INTO SRN WI. OTHERWISE...HAVE LEFT ISOLATED SNOW SHWRS THRU THE NGT OVER MOST OF THE REMAINDER OF NE WI AS CAA AND PIECES OF SHORTWAVE ENERGY SETTLE OVER THE REGION. MAY ALSO KEEP A CHC POP OVER VILAS CNTY AS NORTHERLY WINDS COULD BRING A LITTLE LK EFFECT SNOW SHWR ACTIVITY ACROSS THE MI BORDER. HAVE LOWERED TEMPS A FEW DEGS FROM THE PREV FCST...BUT CLOUDS SHOULD PREVENT ANY FREE-FALL WITH READINGS DIPPING INTO THE SINGLE DIGITS NORTH/TEENS ELSEWHERE. NW FLOW ALOFT PERSISTS ACROSS WI THRU SUNDAY WITH THE MDLS ADVERTISING ANOTHER PROMINENT SHORTWAVE DIVING SE FROM THE NRN PLAINS TO THE MIDWEST. EXPECT ADDL SNOW SHWRS TO ACCOMPANY THE SHORTWAVE WITH THE ERN EXTENT OF MORE STEADY SNOW SHWRS REACHING SW WI. HAVE KEPT A CHC POP FOR CNTRL WI WHILE KEEPING THE REST OF NE WI IN ONLY SLGT CHC FOR NOW. SUNDAY STILL LOOKS TO BE THE COLDEST DAY OF THE EXTENDED PERIOD WITH MAX TEMPS NOT GETTING OUT OF THE 20S. ANY LINGERING SNOW SHWRS SHOULD TAPER OFF QUICKLY SUNDAY EVENING AS THE SHORTWAVE TRACKS SE TOWARD THE OHIO RIVER VALLEY AND HI PRES BEGINS TO BUILD INTO THE WRN GREAT LKS. WE COULD SEE SOME BREAKS IN THE OVERCAST...ESP OVER CNTRL WI. THIS COULD LEAD TO ANOTHER COLD NIGHT ACROSS THE FCST AREA WITH SINGLE DIGITS NORTH/ LWR TO MID TEENS ELSEWHERE. SFC RDG AXIS DRIFTS TOWARD THE ERN GREAT LKS RGN ON MON ALLOWING A RETURN FLOW TO SET-UP OVER WI. AS WINDS BACK S-SW DURING THE DAY...WAA WL GRADUALLY INCREASE AND BRING MID/HI-LEVEL CLOUDS TO THE FCST AREA...THUS PARTLY CLOUDY SKIES SHOULD SUFFICE. COOL START TO THE DAY WL LIMIT AMOUNT OF DIURNAL WARMING WITH MAX TEMPS RANGING FROM AROUND 30 NORTH TO THE MID 30S ACROSS CNTRL WI. A WRMFNT LIFTS NE THUR WI MON NGT WITH THE ENTIRE GREAT LKS REGION FIRMLY ENTRENCHED IN THE WARM SECTOR ON TUE. EXPECT BLUSTERY SOUTHERLY WINDS AS THE PRESSURE GRADIENT TO BE TIGHT BETWEEN THE SFC HI ALONG THE EAST COAST AND DEVELOPING LOW PRES OVER THE PLAINS. EXACTLY HOW MUCH WARMING WL BE REALIZED COMES DOWN TO AMOUNT OF SNOW COVER STILL ON THE GROUND. BASED ON THE PAST TWO SNOWSTORMS...ONLY PARTS OF CNTRL MAY BE SNOW-FREE WHICH WOULD ALLOW FOR MAX TEMPS TO SURPASS THE 50 DEG MARK. THE REST OF NE WI TO BE 'STUCK' IN THE 40S. MDL CONTINUITY BEGINS TO BREAK DOWN BY NXT WED AS THE GFS IS MORE PROGRESSIVE IN MOVING THE NXT LONGWAVE TROF ACROSS THE CONUS THAN THE ECMWF/UKMET/CANADIAN. INITIALLY... THE MDLS ARE REASONABLY CLOSE IN THE MOVEMENT OF A CDFNT THRU MOST OF WI ON WED WHICH WOULD BRING A CHC OF RAIN TO MUCH OF NE WI. ANOTHER MILD DAY ON TAP WITH MAX TEMPS REACHING THE LWR TO MID 40S NORTH...LWR 50S SRN SECTIONS OF THE FCST AREA. MDL DIFFERENCES BECOME QUITE APPARENT BY THU AS THE GFS SWEEPS THE UPR TROF THRU WI WED NGT AND HAS THE TROF OVER THE ERN GREAT LKS ON THU. ON THE OTHER HAND...THE ECMWF HAS THE STRENGTHENING UPR TROF STILL TO OUR WEST ON THU. DUE TO SUCH VAST MDL OPINIONS FOR THU RIGHT INTO FRI...HAVE GONE WITH A GENERAL CONSENSUS SOLN WHICH LEANS TOWARD THE ECMWF. THUS...A SMALL CHC POP FOR THU AS THE CDFNT DEPARTS AND A DRY/COOL DAY FOR FRI. && .AVIATION...THE CONTINUOUS SNOW WILL COME TO AN END OVERNIGHT...SWITCHING TO SNOW SHOWERS LATE TONIGHT AND TOMORROW MORNING AHEAD OF A UPPER DISTURBANCE EXPECTED TO MOVE THROUGH THE AREA. CIGS VSBYS EXPECTED TO BE MAINLY MVFR TO VFR. TE && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR WIZ038>040- 048>050. WINTER WEATHER ADVISORY UNTIL 3 AM CST SATURDAY FOR WIZ073-074. WINTER STORM WARNING UNTIL 3 AM CST SATURDAY FOR WIZ022. &&
Hazardous weather outlook, Mar 2, 2:52 PM CST, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 252 PM CST FRI MAR 2 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 252 PM CST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SEE LATEST WARNINGS AND ADVISORIES REGARDING THE WINTER STORM MOVING ACROSS NORTHEAST WISCONSIN TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY SLIPPERY ROADS ARE STILL POSSIBLE ON SATURDAY. AN UPPER LEVEL DISTURBANCE MOVING ACROSS THE STATE WILL BRING LIGHT SNOW TO MUCH OF THE AREA. AN ADDITIONAL ACCUMULATION AROUND AN INCH OR LESS IS POSSIBLE ON TOP OF THE SNOW FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS OVER EAST CENTRAL AND NORTHEAST WISCONSIN ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS OR SNOWFALL RATES OVER AN INCH PER HOUR TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-032100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 252 PM CST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT A GALE WARNING IS IN EFFECT TONIGHT. GALE FORCE GUSTS ARE POSSIBLE FROM THE NORTH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. ECKBERG/KALLAS
In the hours before
Local storm report, Mar 2, 10:29 PM CST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
1029 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM SNOW 3 NE NEW LONDON 44.41N 88.71W
03/02/2012 M4.0 INCH OUTAGAMIE WI AMATEUR RADIO
3.5 MILES NORTHEAST OF NEW LONDON AT SASSE ROAD AND
COUNTY HIGHWAY D.
0742 PM SNOW APPLETON 44.26N 88.40W
03/02/2012 M3.8 INCH OUTAGAMIE WI AMATEUR RADIO
AT NORTHLAND AND MEADE.
0742 PM SNOW 3 NE HORTONVILLE 44.36N 88.59W
03/02/2012 M5.0 INCH OUTAGAMIE WI AMATEUR RADIO
0742 PM SNOW 4 NNE APPLETON 44.32N 88.38W
03/02/2012 M4.0 INCH OUTAGAMIE WI AMATEUR RADIO
REPORT FROM 1 MILE NORTHEAST OF THE INTERSECTION OF
HIGHWAY JJ AND BALLARD ROAD.
0742 PM SNOW 6 E NEW LONDON 44.38N 88.64W
03/02/2012 M4.3 INCH OUTAGAMIE WI AMATEUR RADIO
NORTH OF HORTONVILLE - 2 MILES WEST OF COUNTY HIGHWAY M
AND COUNTY HIGHWAY S.
&&
REPORTS COLLECTED FROM THE AMATEUR RADIO NETWORK BY AB9NN. NWS
GREEN BAY THANKS YOU FOR YOUR ASSISTANCE.
MGSpecial weather statement, Mar 2, 10:29 PM CST, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1029 PM CST FRI MAR 2 2012 WIZ073-074-030630- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITY OF...CRIVITZ 1029 PM CST FRI MAR 2 2012 ...LIGHT TO MODERATE SNOW CONTINUES... WINTER WEATHER ADVISORY CONTINUES THROUGH 3AM. LIGHT TO MODERATE SNOW WILL CONTINUE THROUGH MIDNIGHT OVER OCONTO AND MARINETTE COUNTIES. ONE TO TWO INCHES OF ADDITIONAL ACCUMULATION IS EXPECTED THROUGH 1 AM. ROADS ARE SNOW COVERED AND SLIPPERY...AND CAUTION SHOULD BE USED IF OUT TONIGHT. SNOW FROM THIS STORM IS ALSO VERY WET AND HEAVY. THAT WILL MAKE IT DIFFICULT TO PLOW AND SHOVEL. EXTRA CARE SHOULD BE USED WHEN CLEARING THE SNOW. WIZ038-039-048-049-030630- OUTAGAMIE-BROWN-WINNEBAGO-CALUMET- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH... CHILTON 1029 PM CST FRI MAR 2 2012 ...SNOW COMING TO END... A WINTER STORM WARNING CONTINUES THROUGH MIDNIGHT. SNOW WILL CONTINUE OVER THE FOX VALLEY THROUGH MIDNIGHT...THOUGH IS DIMINISHING IN INTENSITY WITH MANY LOCATIONS REPORTING ONLY LIGHT SNOW AT 10 PM. AN ADDITIONAL INCH OF SNOW IS EXPECTED OVERNIGHT...WITH ROADS REMAINING SNOW COVERED AND VERY SLIPPERY. EXTRA CAUTION SHOULD BE USED IF YOU MUST TRAVEL TONIGHT. SNOW FROM THIS STORM IS ALSO VERY WET AND HEAVY. THAT WILL MAKE IT DIFFICULT TO PLOW AND SHOVEL. CARE SHOULD BE USED WHEN CLEARING THE SNOW. WIZ022-040-050-030630- DOOR-KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS 1029 PM CST FRI MAR 2 2012 ...SNOW CONTINUES... A WINTER STORM WARNING CONTINUES TO REMAIN IN EFFECT. LIGHT TO MODERATE SNOW WILL CONTINUE OVER THE LAKESHORE THROUGH MIDNIGHT...THEN DIMINISH IN INTENSITY. AN ADDITIONAL ONE TO TWO INCHES OF SNOW IS EXPECTED OVERNIGHT. IN ADDITION BLUSTERY NORTHWEST WINDS TO 30 MPH...IS CAUSING SOME BLOWING AND DRIFTING...WITH ROADS REMAINING SNOW COVERED AND VERY SLIPPERY. EXTRA CAUTION SHOULD BE USED IF YOU MUST TRAVEL TONIGHT. SNOW FROM THIS STORM IS ALSO VERY WET AND HEAVY. THAT WILL MAKE IT DIFFICULT TO PLOW AND SHOVEL. CARE SHOULD BE USED WHEN CLEARING THE SNOW. TE
Local storm report, Mar 2, 10:52 PM CST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1052 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM SNOW ST NAZIANZ 44.00N 87.91W
03/02/2012 M7.0 INCH MANITOWOC WI PUBLIC
A FEW REPORTS FROM AROUND VALDERS AND ST. NAZIANZ OF 7
INCHES OF NEW SNOW.
0845 PM SNOW VALDERS 44.06N 87.88W
03/02/2012 M7.0 INCH MANITOWOC WI PUBLIC
0845 PM SNOW STOCKBRIDGE 44.06N 88.30W
03/02/2012 M5.5 INCH CALUMET WI PUBLIC
0845 PM SNOW WINNECONNE 44.11N 88.71W
03/02/2012 M6.0 INCH WINNEBAGO WI PUBLIC
0845 PM SNOW OCONTO 44.88N 87.88W
03/02/2012 M2.0 INCH OCONTO WI PUBLIC
0845 PM SNOW SHAWANO 44.78N 88.59W
03/02/2012 M3.0 INCH SHAWANO WI PUBLIC
0845 PM SNOW MANITOWOC 44.08N 87.66W
03/02/2012 M6.0 INCH MANITOWOC WI PUBLIC
0845 PM SNOW OSHKOSH 44.01N 88.55W
03/02/2012 M6.0 INCH WINNEBAGO WI PUBLIC
0845 PM SNOW NEENAH 44.18N 88.44W
03/02/2012 M4.5 INCH WINNEBAGO WI PUBLIC
0845 PM SNOW 2 NNW APPLETON 44.29N 88.42W
03/02/2012 M5.0 INCH OUTAGAMIE WI PUBLIC
REPORT WAS FROM GRAND CHUTE.
&&
SNOW MEASUREMENTS WERE TAKEN BETWEEN 830 PM AND 9 PM AND RELAYED TO
THE NWS BY WLUK-TV.
MGLocal storm report, Mar 2, 11:17 PM CST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1117 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM SNOW 5 SW SUAMICO 44.58N 88.12W
03/02/2012 M5.0 INCH BROWN WI NWS EMPLOYEE
&&
THLocal storm report, Mar 3, 12:13 AM CST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1213 AM CST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM SNOW 6 W GREEN BAY 44.50N 88.11W
03/02/2012 M6.2 INCH BROWN WI OFFICIAL NWS OBS
3.8 INCHES OF NEW SNOW BETWEEN 6 PM AND MIDNIGHT. SNOW
DEPTH 6 INCHES AT MIDNIGHT.
&&
MGLocal storm report, Mar 3, 12:17 AM CST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1217 AM CST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM SNOW STURGEON BAY 44.83N 87.38W
03/03/2012 M5.8 INCH DOOR WI AMATEUR RADIO
STILL SNOWING
&&
THNearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.